Reply to arya and agarwal.

Scott, S; Cutts, F; (2006) Reply to arya and agarwal. The Journal of infectious diseases, 193 (1). pp. 166-7. ISSN 0022-1899 DOI:

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty and Department: Faculty of Epidemiology and Population Health > Dept of Infectious Disease Epidemiology
Web of Science ID: 234182800026


Download activity - last 12 months
Downloads since deposit
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Impact and interest
Additional statistics for this record are available via IRStats2

Actions (login required)

Edit Item Edit Item